MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Codes Crack (1135); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Corrected data: this event was initially included in vmsr filing 2648035-2021-00009.Due to the inclusion of other ancillary details that may appear as causes in the vmsr filing, this event is now being captured as an initial 30 day mdr.This report captures the event for serial number (b)(4).This is report number 4 out of 9 reports that are being submitted as initial individual mdrs.Date of birth or age at time of event: unknown/no information sex: unknown/no information date of event: unknown/no information if implanted, give date: not applicable iol was not implanted.If explanted, give date: not applicable iol was not explanted.Phone: (b)(6).Device evaluation: product testing could not be performed as the product was not returned.The reported event could not be verified, and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that one additional complaint was received for this production order where no product deficiency was identified.Conclusion: based on the investigation, no product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Customer reported that for one preloaded lens (model pcb00), the tip of the cartridge was broken and for another pcb00 the lens was stuck in the inserter.They could not link the issue to a specific serial number.Thru follow-up the customer explained that the defect was detected during the preparation phase except for one case where the tip of the injector was in the anterior chamber; however, the surgeon withdrew the tip out of the anterior chamber and used a new pcb00 lens to complete the procedure.There was no harm to the patient.The customer indicated that these two cases are from within the past year.Therefore, additional information is no longer available.No further information is available.This is report 2 of 2 capturing serial# (b)(4).The other serial# (b)(4) will be captured in a separate mdr report.

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key12177414
Report Number2648035-2021-00087
Device Sequence Number19212817
Product Code HQL
UDI-Device Identifier05050474558328
UDI-Public(01)05050474558328(17)230306
Combination Product (Y/N)Y
Initial Reporter CountryFI
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2023
Device Model NumberPCB00
Device Catalogue NumberPCB0000230
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2021
Initial Report FDA Received Date07/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1